Urticaria pigmentosa with paracetamol-induced bullous changes reminiscent of erythema multiforme. Case report.
How to Cite
Miteva L. 2003. Urticaria pigmentosa with paracetamol-induced bullous changes reminiscent of erythema multiforme. Case report. Eur. J. Pediat. Dermatol. 13 (3):145-48.
AbstractThe Author describes a 2-year-old girl with preexisting urticaria pigmentosa who developed erythema multiforme-like eruption after starting paracetamol. There were persistent annular and confluent erythematous lesions and bullae over the face, body and extremities. Histopathologic examination with toluidine blue staining of a skin biopsy specimen taken from a bullous lesion showed a dense mast cell infiltrate. The author suggests a relationship between the occurrence of erythema multiforme-like eruption in this child with urticaria pigmentosa and paracetamol treatment.
Urticaria pigmentosa, Erythema multiforme-like eruption, Paracetamol